# SDR ASOA201000197

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENTS LBL 27.0 FS 559+80 TO FS 559+96 IS CORRODED.    REMOVED CORRODED CARGO SEAT TRACK SEGMENT AT LBL 27.0 FS 559+80 TO FS 559+96.  REPLACED WITH NEW PART IAW SRM 51-40-11 AND AMM 53-01-11-000-802 AND 53-01-11-400-802.
